MathSciNet Relay Station
MathSciNet bibliographic data
MR1176363 58F14 (35B32 47H15 58E09)
Fiedler, Bernold; Mischaikow, Konstantin Dynamics of bifurcations for variational problems with ${\rm O}(3)$ equivariance: a Conley index approach. Arch. Rational Mech. Anal. 119 (1992), no. 2, 145–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement